# SDR FPI2001F00002

- Difficulty date: October 23, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N4637Y
- Make and model: Cessna 210N
- Aircraft serial: 21063965
- Engine: Cont IO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: M3081
- Condition: Worn
- Location: Magneto
- Part time: 1,081 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 500 HOUR INSPECTION, FOUND POINTS AND CAM ASSEMBLY WORN OUT.
